# SDR N6WA2020112201

- Difficulty date: November 22, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10065
- Aircraft time: 39,681 hours, 29,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT SHUT OFF.  OPERATIONS CHECKED EMERGENCY LIGHTS, IAW CRJ AMM 33-51-00.  OPERATIONS CHECK GOOD AT THIS TIME.
